# SDR SWIA20240425228

- Difficulty date: February 28, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 47,815 hours, 31,512 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670319133
- Condition: Gouged
- Location: Pax Door Cam
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SURROUND STRUCTURE FS349 FITTING CAM GOUGED   (C-CHECK RO 4/24/2024)   REMOVED AND INSTALLED NEW CAM FITTING P/N: SH670-31913-3 AT FS349.0 PAX DOOR SURROUND STRUCTURE WITH 5EA NEW HI-LITE FASTENERS AND COLLARS. REF. CRJ 700 SRM 51-42-21-001-001-A01 AND DWG NO. SH670-31810 REV. AE. AND COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CONTINUE CARD FOR WORK ACCOMPLISHED.
